# SDR AALA202408050652

- Difficulty date: July 16, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,705 hours, 33,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2701
- Condition: No Test
- Location: Zone 800
- Part time: 71,704 hours, 33,653 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DID NOT PASS DAMPING TEST FUNCTION DOOR DAMPER IN PASSENGER CREW DOOR 841 IN FORWARD GALLEY AREA. REPLACED DOOR DAMPER IN PASSENGER CREW DOOR 841 PER AMM 52-11-14-000-001-B.
